A note on near-orthogonal latin hypercubes with good space-filling properties

Nam Ky Nguyen, Dennis K.J. Lin

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Orthogonal Latin hypercubes (OLHs) are generally inflexible with respect to run sizes and the numbers of factors, and do not guarantee desirable space-filling properties. This article presents a fast algorithm to construct near-OLHs. The constructed near-OLHs achieve near-orthogonality among columns and good space-filling properties. These designs improve those of Cioppa and Lucas (2007) and those constructed by the OA-based approach of Lin et al. (2009) with respect to both orthogonality and space-filling properties.

Original languageEnglish (US)
Pages (from-to)492-500
Number of pages9
JournalJournal of Statistical Theory and Practice
Volume6
Issue number3
DOIs
StatePublished - Sep 1 2012

Fingerprint

Latin Hypercube
Orthogonality
Fast Algorithm

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Cite this

@article{bda2ac9404204bbda6ce186ef400c468,
title = "A note on near-orthogonal latin hypercubes with good space-filling properties",
abstract = "Orthogonal Latin hypercubes (OLHs) are generally inflexible with respect to run sizes and the numbers of factors, and do not guarantee desirable space-filling properties. This article presents a fast algorithm to construct near-OLHs. The constructed near-OLHs achieve near-orthogonality among columns and good space-filling properties. These designs improve those of Cioppa and Lucas (2007) and those constructed by the OA-based approach of Lin et al. (2009) with respect to both orthogonality and space-filling properties.",
author = "Nguyen, {Nam Ky} and Lin, {Dennis K.J.}",
year = "2012",
month = "9",
day = "1",
doi = "10.1080/15598608.2012.695700",
language = "English (US)",
volume = "6",
pages = "492--500",
journal = "Journal of Statistical Theory and Practice",
issn = "1559-8608",
publisher = "Taylor and Francis",
number = "3",

}

A note on near-orthogonal latin hypercubes with good space-filling properties. / Nguyen, Nam Ky; Lin, Dennis K.J.

In: Journal of Statistical Theory and Practice, Vol. 6, No. 3, 01.09.2012, p. 492-500.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A note on near-orthogonal latin hypercubes with good space-filling properties

AU - Nguyen, Nam Ky

AU - Lin, Dennis K.J.

PY - 2012/9/1

Y1 - 2012/9/1

N2 - Orthogonal Latin hypercubes (OLHs) are generally inflexible with respect to run sizes and the numbers of factors, and do not guarantee desirable space-filling properties. This article presents a fast algorithm to construct near-OLHs. The constructed near-OLHs achieve near-orthogonality among columns and good space-filling properties. These designs improve those of Cioppa and Lucas (2007) and those constructed by the OA-based approach of Lin et al. (2009) with respect to both orthogonality and space-filling properties.

AB - Orthogonal Latin hypercubes (OLHs) are generally inflexible with respect to run sizes and the numbers of factors, and do not guarantee desirable space-filling properties. This article presents a fast algorithm to construct near-OLHs. The constructed near-OLHs achieve near-orthogonality among columns and good space-filling properties. These designs improve those of Cioppa and Lucas (2007) and those constructed by the OA-based approach of Lin et al. (2009) with respect to both orthogonality and space-filling properties.

UR - http://www.scopus.com/inward/record.url?scp=84865226835&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84865226835&partnerID=8YFLogxK

U2 - 10.1080/15598608.2012.695700

DO - 10.1080/15598608.2012.695700

M3 - Article

AN - SCOPUS:84865226835

VL - 6

SP - 492

EP - 500

JO - Journal of Statistical Theory and Practice

JF - Journal of Statistical Theory and Practice

SN - 1559-8608

IS - 3

ER -